MAUDE Adverse Event Report: Merit Medical Systems, Inc. Inflation Device.basixCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

Merit Medical Systems, Inc. Inflation Device.basixCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4802/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Inflation Device.basixCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50810344
Report Number3011642792-2026-00231
Device Sequence Number18789087
Product Code PTM
UDI-Device Identifier00884450638385
UDI-Public00884450638385
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4802/K
Device Lot NumberI3138883S1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown